# SDR R61A202003070372

- Difficulty date: February 24, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO AFT CORNER SEAL REST HAS AN AREA CORROSION. REMOVED DAMAGED SEAL REST AT FWD CARGO AFT CORNER. LOCATED, DRILLED AND INSTALLED NEW
SEAL REST AT FWD CARGO AFT CORNER. SURFACE PROTECTION APPLIED. REF SRM 51-40-02 51-40-08. A/C REMAINS IN CHECK.
